# SDR DALA2019081424757

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 85,266 hours, 38,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHTS OUT AT SEAT ROWS 23-26.   R/R POWER SUPPLY M10567 CKS GOOD REF B757 AMM 33-51. (6014565)
